muscle-icon

Dryness of liquid (Knee)

My father has been having problems with the dryness of liquid in his knee!! Have tried allopathy but it's just temporary relief!! I was advised Ayurveda will be helpful!! Kindly tell me if Ayurveda can improve this condition!!
views-icons 53 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Dryness of liquid (Knee)

doctor profile image
Answered
Jallaukacharan Janubasti Pind swed Lep chikitsa Basti Rx will definately help for knee pain Add some specialise exercise for knee
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Dryness of knee joint occurs due to loss of synovial fluid. You can undergo Janu Basti. It will be helpful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
This is very common problem & Ayurveda have solution for this problem. So please consult An Ayurvedic physician and Follow do's &don't & diet chart & medecines.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rakesh Sapra Delhi | Ayurveda
Answered
Regards. Due to many reasons , synovial fluid in joint capsule is depleted and so pain, discomfort in movements is felt. In Ayurveda, management for rejuvenation of synovial fluid is very much successful through proper line of treatment. So plz consult an experiaced consultant in Ayurveda , have faith in him as treatment will last for1 to 2 years and get treated. Thanks
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
It is very common problem in aged persons, so need to worry. Ayurveda has best management for such problems but we need to examine once and according to condition treatment is planned. Consult Ayurveda doctor once and get complete benefits. Very important thing is whatever medication given will b natural so no need to worry about any undesired effect.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO